MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DL SHORT TERM DIALYSIS CATHETER KIT 15CM STRAIGHT; BLOOD ACCESS DEVICE AND ACCESSORIES

BARD ACCESS SYSTEMS DL SHORT TERM DIALYSIS CATHETER KIT 15CM STRAIGHT; BLOOD ACCESS DEVICE AND ACCESSORIES
Catalog Number 5625150
Health Effect - Clinical Code Coagulation Disorder (1779)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reay1432 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation at this time.
 
Event or Problem Description
Facility reported to the sales representative that when the product was inserted, it appeared to be stiff but became soft and flimsy during insertion which created difficulty with placement.This caused clotting in using this device.No additional information has been provided at this time.No patient injury reported.

Brand Name
DL SHORT TERM DIALYSIS CATHETER KIT 15CM STRAIGHT
Common Device Name
BLOOD ACCESS DEVICE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6341395
Report Number3006260740-2017-00113
Device Sequence Number1564018
Product Code MPB
UDI-Device Identifier00801741042096
UDI-Public(01)00801741042096(17)180531(10)REAY1432
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number5625150
Device Lot NumberREAY1432
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1